MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was requested but was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable troponin t hs assay results for two patient samples tested on a cobas 8000 e 801 module.Sample 1: the tnt result was 17.6 pg/ml.The sample was respun and repeated, giving a result of <5 pg/ml for tnt.The tntst result was <5 pg/ml.Sample 2: the tnt initial result was 12.9 pg/ml.The tnt repeat result was 3.42 pg/ml.The tntst initial result was 4.08 pg/ml.The tntst repeat result was <3 pg/ml.
 
Additional Manufacturer Narrative
It was provided that the results generated for sample 1 were generated on 22-feb-2026 and the repeat tntst result was 3 pg/ml, specifically.Two additional samples were alleged to have generated questionable results on 06-apr-2026: sample 3: the initial tnt result was 25 pg/ml and the tntst result was 16.4 pg/ml.The repeat tnt result was 16.5 pg/ml and the tntst result was 16.6 pg/ml on the same line.Sample 4: the initial tnt result was 31 pg/ml and the tntst result was 20.8 pg/ml.The repeat tnt result was 26 pg/ml and the tntst result was 21.9 pg/ml on a different line (sn: (b)(6).The qc was within range before the sample measurement.Additionally, a review of the alarm trace did not reveal any alarms.The customer and service maintenance are complete according to the specification.The instrument surfaces and internal lines are adequately clean.The provided data do not indicate an issue with the analyser or the used reagents.The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24619909
Report Number1823260-2026-00951
Device Sequence Number18538307
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Device Lot Number847376
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1: FLUOXETINE
Patient SexUnknown